# SDR SWAA2024111456623

- Difficulty date: November 5, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1672 INOP<[01] DOCUMENTATION OF TROUBLESHOOTING FOR EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1672; FOUND R/H AFT SLIDE LIGHT (L733) AND R/H AFT GALLEY EXIT INDICATOR LIGHT (L1191) TO BE INOP.  RELAMPED L733 AND PERFORMED OPERATIONAL TEST PER AMM 33-51-04-960-801; LIGHT L733 STILL INOP  SWAPPED EMERGENCY BATTERY PACK M1672 WITH EMERGENCY BATTERY PACK M1673 AND PERFORMED OPERATIONAL TEST PER AMM 33-51-06-960-805; BOTH L733 AND L1191 STILL INOP; RETURNED EMERGENCY BATTERY PACKS M1672 AND M1673 TO ORIGINAL POSITIONS PER AMM 33-51-06-960-805  SWAPPED EMERGENCY BATTERY PACK CHARGER M1672 WITH EMERGENCY BATTERY PACK CHARGER M1673 AND PERFORMED OPERATIONAL TEST PER AMM 33-51-06-960-806; BOTH L733 AND L1191 STILL INOP; RETURNED EMERGENCY BATTERY PACK CHARGERS M1672 AND M1673 TO ORIGINAL POSITIONS PER AMM 33-51-06-960-806  PERFORMED GROUND CHECK OF PINS 10 AND 11 OF CONNECTOR D10744 OF M1672 PER WDM 33-51-14 AND WDM 33-51-22; FOUND OPEN GROUND L733 AND L1191. FUTHER INVESTIGATION FOUND WIRES W4142-0412-20; W4142-0444-16 CUT; REPAIRED WIRES PER SWPM 20-30-12; PERFORMED GOOD TEST OF EMERGENCY LIGHTS L733 AND L1191 PER AMM 33-51-04-960-801. SPLICE CRIMPERS ID PER2412 DUE DATE 02/2025. TASK CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
